# SDR 2000UALA00174

- Difficulty date: April 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7465U
- Make and model: Boeing 727222
- Aircraft serial: 21919
- Aircraft time: 56,747 hours, 33,123 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542U1
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE AIRSTAIR DOOR DOES NOT COME ON WHEN EMERGENCY SWITCH IS ON.  *S/D*  REPLACED CHARGER AND BATTERY.
